Alert archive / Virginia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 85, NWS Blacksburg, VA

June 13, 2013Pittsylvania County, City of Danville, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 13, 2013, 4:13 PM EDT for Pittsylvania County, City of Danville, Virginia. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2013, 4:13 PM EDT (20:13 UTC)
Expired
Jun 13, 2013, 4:45 PM EDT
In force
32 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon

Counties City of Danville, VA, Pittsylvania County, VA

The radar

The Roanoke radar (KFCX), 87 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 4:15 PM EDTTSTM WND DMG4 S Blairs, VATREE DOWN ON A CAR ON BROOKE DRIVE ON NORTH SIDE OF DANVILLE.
Jun 13, 4:19 PM EDTTSTM WND DMG5 Wnw Danville City, VATREE DOWN ON MOBILE HOME WITH SOME DAMAGE CAUSED.
Jun 13, 4:23 PM EDTTSTM WND DMG1 Nw Danville City, VATREE DOWN ON CAR ON MEMORIAL DRIVE WITH OCCUPANTS INSIDE. NO INJURIES. DANVILLE 911 CENTER ALSO REPORTED MANY OTHER TREES AND POWER LINES DOWN ACROSS THE CITY AT THIS SAME TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 12:19 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2013-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2013-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1563 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

993 
WUUS51 KRNK 132013
SVRRNK
VAC143-590-132045-
/O.NEW.KRNK.SV.W.0085.130613T2013Z-130613T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
413 PM EDT THU JUN 13 2013

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CITY OF DANVILLE IN SOUTH CENTRAL VIRGINIA...
  SOUTHEASTERN PITTSYLVANIA COUNTY IN SOUTH CENTRAL VIRGINIA...

* UNTIL 445 PM EDT

* AT 411 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
  STORM WAS LOCATED NEAR WESTOVER HILLS...AND WAS MOVING TO THE
  SOUTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BLAIRS...
  DANVILLE CITY...
  RINGGOLD...
  DANVILLE AIRPORT...
  AND WESTOVER HILLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT
DAMAGE TO PROPERTY. MOVE TO A BASEMENT OR TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY SHELTER NOW. EVACUATE MOBILE HOMES AND MOVE
INSIDE A STURDIER STRUCTURE. IF NONE IS AVAILABLE...SEEK SHELTER IN A
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD.

&&

LAT...LON 3657 7964 3676 7927 3681 7916 3654 7922
      3654 7961
TIME...MOT...LOC 2012Z 303DEG 42KT 3659 7948 

$$

11
2 follow-up statements
531 
WWUS51 KRNK 132024
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
424 PM EDT THU JUN 13 2013

VAC143-590-132045-
/O.CON.KRNK.SV.W.0085.000000T0000Z-130613T2045Z/
PITTSYLVANIA VA-CITY OF DANVILLE VA-
424 PM EDT THU JUN 13 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN PITTSYLVANIA COUNTY IN SOUTH CENTRAL VIRGINIA...
CITY OF DANVILLE IN SOUTH CENTRAL VIRGINIA...
   
AT 420 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR PROVIDENCE...AND WAS MOVING TO THE SOUTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
BLAIRS...
DANVILLE CITY...
RINGGOLD...
DANVILLE AIRPORT...
AND WESTOVER HILLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT
DAMAGE TO PROPERTY. MOVE TO A BASEMENT OR TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY SHELTER NOW. EVACUATE MOBILE HOMES AND MOVE
INSIDE A STURDIER STRUCTURE. IF NONE IS AVAILABLE...SEEK SHELTER IN A
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD.

WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF QUARTER SIZE
OR LARGER HAIL...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING
DOWNED TREES OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND
PICTURES CAN ALSO BE SHARED ON THE NATIONAL WEATHER SERVICE
BLACKSBURG FACEBOOK PAGE AND ON TWITTER.

&&

LAT...LON 3657 7964 3676 7927 3681 7916 3654 7922
      3654 7961
TIME...MOT...LOC 2020Z 303DEG 42KT 3651 7934 

$$

PW
930 
WWUS51 KRNK 132052
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
452 PM EDT THU JUN 13 2013

VAC143-590-132101-
/O.EXP.KRNK.SV.W.0085.000000T0000Z-130613T2045Z/
PITTSYLVANIA VA-CITY OF DANVILLE VA-
452 PM EDT THU JUN 13 2013

...THE SEVERE THUNDERSTORM WARNING FOR 
SOUTHEASTERN PITTSYLVANIA COUNTY AND THE CITY OF DANVILLE HAS
EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF QUARTER SIZE
OR LARGER HAIL...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING
DOWNED TREES OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND
PICTURES CAN ALSO BE SHARED ON THE NATIONAL WEATHER SERVICE
BLACKSBURG FACEBOOK PAGE AND ON TWITTER.

LAT...LON 3657 7964 3676 7927 3681 7916 3654 7922
      3654 7961
TIME...MOT...LOC 2051Z 303DEG 42KT 3651 7934 

$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:59 PM EDT, 14 minutes earlier.

Area forecast discussion, Jun 13, 3:59 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
359 PM EDT THU JUN 13 2013

.SYNOPSIS...
MUCH COOLER AND DRIER AIR WILL FOLLOW THIS AFTERNOON'S FRONT AS
HIGH PRESSURE BUILDS IN FROM THE NORTHWEST ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AS OF 358 PM EDT THURSDAY...

CONVECTIVE SHOWERS ARE MOVING ACROSS THE PIEDMONT THIS AFTERNOON.
ALL WATCHES AND WARNINGS WILL LIKELY BE CLEARED BY 500 PM. BEHIND
THE LINE ARE SOME LIGHT SHOWERS THAT MAY LAST FOR ABOUT AN HOUR OR
TWO.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
AS OF 345 PM EDT THURSDAY...

BUSY WEATHER TODAY WILL BE A MEMORY FRIDAY AS HIGH PRESSURE PUSHES
IN FROM THE NORTHWEST. LOWER HUMIDITY AND SEASONAL TEMPS EXPECTED.
ONE STRONG SHORTWAVE IS EXPECTED TO STEER SOUTHEAST ACROSS THE AREA
AND MAY BE ENOUGH MOISTURE FOR A FEW SHOWERS ACROSS THE MTNS OF
WV/ALLEGHANY HIGHLANDS. OTHERWISE...SHOULD BE PARTLY TO MOSTLY SUNNY.

HIGH PRESSURE OVERHEAD FRIDAY NIGHT MOVES OFF THE SOUTHEAST COAST
SUNDAY. RETURN FLOW WILL BRING INCREASING HUMIDITY SUNDAY AFTERNOON
WITH SOME WEAK UPPER DISTURBANCE MOVING IN. HAVE ENOUGH COVERGENCE
IN THE MTNS SO KEPT SLIGHT CHANCE/LOW CHANCE FOR STORMS SUNDAY FOR
THE MTNS.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
AS OF 1215 PM EDT THURSDAY...

HIGH PRESSURE WILL BE OFF THE SOUTHEAST COAST WHILE INCREASING
HUMIDITY AND PIECES OF SHORTWAVE ENERGY MOVE ACROSS THE AREA AHEAD
OF A FRONT. THE PATTERN SUGGESTS THAT MON-TUE WILL HAVE THE BETTER
THREAT OF SHOWERS/STORMS WITH THE FRONT SHIFTING SOUTHEAST OF US BY
WEDNESDAY. HIGH PRESSURE BUILDS IN BEHIND THIS FRONT OVER THE GREAT
LAKES SOUTH INTO THE TN VALLEY WEDNESDAY AND THURSDAY. THE FRONT
WILL STAY HUNG UP ACROSS THE SOUTHEAST SO THERE IS AN OUTSIDE SHOT
THAT SOME OF OUR SRN CWA COUNTIES COULD SEE A FEW SHOWERS WED OR
THU...ALTHOUGH FOR NOW LEFT IT MAINLY DRY. TEMPS ABOVE NORMAL EARLY
BECOME MORE NORMAL POST FRONTAL PASSAGE...WITH HUMIDITY DROPPING
SOME BY WED NIGHT-THU.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
AS OF 135 PM EDT THURSDAY...

CONVECTIVE LINE WILL IMPACT LWB/BLF EARLY THEN ROA/LYH/DAN AFTER
19Z UNTIL ABOUT 22-23Z. CONFIDENCE HIGH THAT TERMINALS WILL BE
AFFECT ALTHOUGH LOWER AT BCB AS INDICATIONS SHOW WEAKENING BEFORE
HITTING BCB AND JUMPING MORE EAST TO THE BLUE RIDGE AND FOOTHILLS.

WINDS WILL BE THE MAIN THREAT AND GUSTS TO 40 KNOTS PLUS IS NOT
OUT OF THE QUESTION AT ROA/LYH. WHEN THE LINE GOES THROUGH EXPECT
VSBYS TO DROP TO IFR AND CIGS TO MVFR.

THE FRONT ASSOCIATED WITH THE LINE WILL BE EAST OF THE CWA THIS
EVENING AND EXPECT ALL SITES TO BECOME VFR...ALTHOUGH SOME
LINGERING MVFR CIGS POSSIBLE AT BLF.

HIGH PRESSURE WILL BUILD IN FRIDAY AND SATURDAY RESULTING IN VFR
WEATHER. MAY SEE FOG AT THE TYPICAL LOCATIONS SUNDAY MORNING...
KLWB/KBCB...OTHERWISE VFR. LOW LEVEL SOUTHERLY FLOW RETURNS ON
SUNDAY AHEAD OF ANOTHER FRONT MOVING INTO THE MIDWEST/GREAT LAKES.
THIS WILL LIKELY BRING ISOLATED STORMS TO THE MOUNTAINS SUNDAY
AFTERNOON...WITH BETTER COVERAGE ACROSS THE REGION MONDAY AHEAD OF
THE BOUNDARY.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...RCS
NEAR TERM...RCS
SHORT TERM...WP
LONG TERM...WP
AVIATION...WP
Hazardous weather outlook, Jun 13, 4:02 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
402 PM EDT THU JUN 13 2013

VAZ043>045-058-059-142015-
HENRY-PITTSYLVANIA-CAMPBELL-HALIFAX-CHARLOTTE-
402 PM EDT THU JUN 13 2013

...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA AND SOUTH
CENTRAL VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NCZ001>006-018>020-142015-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-
402 PM EDT THU JUN 13 2013

...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA
AND NORTHWEST NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ007-009>020-022>024-032>035-046-047-WVZ042>045-142015-
TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-
FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-
FRANKLIN-BEDFORD-AMHERST-APPOMATTOX-BUCKINGHAM-MERCER-SUMMERS-MONROE-
GREENBRIER-
402 PM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 13, 3:53 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
353 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     COLLINSVILLE            36.72N 79.91W
06/13/2013                   HENRY              VA   TRAINED SPOTTER

            TREES AND POWER LINES DOWN ON COUNTRY WOODS LANE

&&

CF
Local storm report, Jun 13, 3:54 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
354 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     TSTM WND DMG     3 SSE MC DONALDS MILL   37.27N 80.26W
06/13/2013                   MONTGOMERY         VA   PUBLIC

            TREES DOWN ON FLATWOODS ROAD.

&&

WHP
Local storm report, Jun 13, 3:57 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
357 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             N YADKINVILLE           36.14N 80.66W
06/13/2013  M1.00 INCH       YADKIN             NC   TRAINED SPOTTER

&&

WHP
Local storm report, Jun 13, 3:58 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
358 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND DMG     3 N SHEPPARDS           37.43N 78.48W
06/13/2013                   BUCKINGHAM         VA   TRAINED SPOTTER

            NUMEROUS LARGE TREES DOWN

&&

JVC
Local storm report, Jun 13, 4:01 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
401 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     ALTAVISTA               37.12N 79.28W
06/13/2013                   CAMPBELL           VA   AMATEUR RADIO

            NUMEROUS OAK TREES UPROOTED

&&

JVC
Local storm report, Jun 13, 4:04 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
404 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     1 ENE CONCORD           37.35N 78.97W
06/13/2013                   CAMPBELL           VA   PUBLIC

            NUMEROUS TREES DOWN AND UPROOTED. DIME SIZE HAIL ALSO.

&&

CF

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:36 AM EDTSpecial Weather StatementRNKBath54 min
Jun 13, 11:50 AM EDTSevere Thunderstorm WarningRNKAlleghany, Bath, City of Covington40 min
Jun 13, 12:28 PM EDTSevere Thunderstorm WarningRNKAlleghany, Amherst, Bath, Botetourt, Rockbridge, City of Buena Vista and 1 more47 min
Jun 13, 12:31 PM EDTSevere Thunderstorm WarningRNKGiles44 min
Jun 13, 12:45 PM EDTSpecial Weather StatementRNKCraig30 min
Jun 13, 1:03 PM EDTSevere Thunderstorm WarningRNKBland, Giles, Tazewell57 min
Jun 13, 1:31 PM EDTSevere Thunderstorm WarningRNKAlleghany, Craig, Giles59 min
Jun 13, 1:37 PM EDTSevere Thunderstorm WarningRNKGrayson, Smyth, Tazewell, Wythe53 min
Jun 13, 1:45 PM EDTSevere Thunderstorm WarningRNKAmherst, Bedford, Botetourt, Rockbridge, City of Buena Vista, City of Lynchburg60 min
Jun 13, 1:55 PM EDTSevere Thunderstorm WarningRNKBland, Giles, Montgomery, Pulaski, Wythe, City of Radford65 min
Jun 13, 2:12 PM EDTSevere Thunderstorm WarningRNKBotetourt, Craig, Roanoke, City of Roanoke, City of Salem63 min
Jun 13, 2:22 PM EDTSevere Thunderstorm WarningRNKAmherst, Bedford, Botetourt, Campbell, City of Lynchburg53 min
Jun 13, 2:31 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Franklin, Grayson, Patrick, City of Galax59 min
Jun 13, 2:36 PM EDTSevere Thunderstorm WarningRNKAppomattox, Buckingham54 min
Jun 13, 2:42 PM EDTSevere Thunderstorm WarningRNKBedford, Campbell, Franklin, Pittsylvania63 min
Jun 13, 2:54 PM EDTSevere Thunderstorm WarningRNKAppomattox, Campbell, Charlotte, Halifax81 min
Jun 13, 3:00 PM EDTAreal Flood AdvisoryRNKCity of Lynchburg3 hr
Jun 13, 3:05 PM EDTSevere Thunderstorm WarningRNKFranklin, Henry, Pittsylvania, City of Danville, City of Martinsville70 min
Jun 13, 3:28 PM EDTSevere Thunderstorm WarningRNKAppomattox, Buckingham47 min
Jun 13, 3:32 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax73 min
Jun 13, 3:34 PM EDTSevere Thunderstorm WarningRNKPatrick56 min
Jun 13, 4:14 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax31 min
Jun 13, 4:43 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax32 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.